Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 13 > No. 2

 
   

A New Analytical-Approximate Solution for the Viscoelastic Squeezing Flow Between Two Parallel Plates

PP: 173-182
doi:10.18576/amis/130204
Author(s)
Abdul-Sattar J. A. Al-Saif, Abeer Majeed Jasim,
Abstract
In this paper, a new approach is used to study analytically the axisymmetric fluid squeezed between two parallel plates. This new approach depends mainly on the coefficients of powers series resulting from integrating nth order differential equation with known data. We obtianed an analytical-approximate solution for the squeezing flow between two parallel plates. The steady non-linear governing partial differential equations are converted by using the suitable similarity transformation into ordinary differential equation. In addition, some theorems are introduced to prove the convergence of a new approach theoretically and explain the verifications of these theorems computationally. The results domenstrate this new approach is efficient and reasonable which compare with the results of the other methods.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved